# SDR IPXA11569618

- Difficulty date: September 28, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1520 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT CARGO COMPARTMENT STA 1520 FRAME DENTED BETWEEN S-26R & S-27R.  REPAIRED FRAME IAW SRM 53-00-07-2R, REPAIR 5, DETAIL I.
